# SDR CA041026001

- Difficulty date: October 22, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 18,532 hours, 13,803 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) FROM A PILOT REPORT RECTIFICATION, A GROUND RUN OF THE NR 1 ENGINE WAS REQUIRED FOLLOWING A COMPONENT CHANGE. DURING THE START CYCLE OF THE GROUND RUN. THE LAME CONDUCTING THE GROUND RUN IDENTIFIED AN ENGINE VIBRATION THROUGH THE FLIGHT DECK CONTROL CONDITION LEVER. NO FLIGHT CREW HAD WRITTEN UP AN ENGINE VIBRATION DEFECT PRIOR TO THIS GROUND RUN. FURTHERMORE WITH THE ENGINE AT IDLE SPEED THE VIBRATION COULD BE INCREASED/DECREASED WITH SOME MANIPULATION OF THE CONDITION LEVER. FOLLOWING EXTENSIVE COLLABORATION WITH THE ENGINE MANUFACTURER AND FOLLOWING SUGGESTED TROUBLESHOOTING, ON ADVISE FROM THE MANUFACTURER THE ENGINE WAS REMOVED.
